# SDR GR4D20110802001

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N480QS
- Make and model: Gulstm GIVX
- Aircraft serial: 1380
- Aircraft time: 10,225 hours, 4,997 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Part time: 10,225 hours, 4,997 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET CORRODED.
